Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 18, 2019, 10:44 AM CDT for Fayette County, Illinois. It took effect at Apr 18, 2019, 1:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 10:44 AM CDT (15:44 UTC)
- In effect from
- Apr 18, 2019, 1:00 PM CDT
- Expired
- Apr 22, 2019, 11:00 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 23.64 ft at Apr 20, 2019, 9:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
128
WGUS43 KLSX 181544
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1044 AM CDT Thu Apr 18 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-191543-
/O.NEW.KLSX.FL.W.0099.190418T1800Z-190423T0400Z/
/VNDI2.1.ER.190418T1800Z.190420T1200Z.190422T0400Z.NO/
1044 AM CDT Thu Apr 18 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* until Monday evening.
* At 10:30 AM Thursday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and crest near 22.6 feet by Saturday morning. The river is forecast
to fall below flood stage by Sunday before midnight.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/19 04/20 04/21 04/22 04/23
Kaskaskia River
Vandalia 18.0 16.47 21.0 22.6 20.5 17.0 15.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$9 follow-up statements
095
WGUS83 KLSX 190158
FLSLSX
Flood Statement
National Weather Service St Louis MO
858 PM CDT Thu Apr 18 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-200156-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T1120Z/
/VNDI2.1.ER.190418T2145Z.190420T1200Z.190422T1120Z.NO/
858 PM CDT Thu Apr 18 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Tuesday morning.
* At 8:30 PM Thursday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.5 feet by Saturday morning,
then fall below flood stage Monday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/19 04/20 04/21 04/22 04/23
Kaskaskia River
Vandalia 18.0 18.62 20.2 22.5 21.2 17.9 15.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-200156-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
858 PM CDT Thu Apr 18 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 8:30 PM Thursday the stage was 425.8 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will continue to fall to a stage of 425.7 feet by
Friday morning.
* Impact: At 424.5 feet...Some cabins just below the dam are
inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/19 04/20 04/21 04/22 04/23
Kaskaskia River
Carlyle TW 423.5 425.77 425.7 425.7 425.7 425.7 425.4
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$493
WGUS83 KLSX 191516
FLSLSX
Flood Statement
National Weather Service St Louis MO
1016 AM CDT Fri Apr 19 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-201515-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T0730Z/
/VNDI2.1.ER.190418T2145Z.190420T0600Z.190422T0730Z.NO/
1016 AM CDT Fri Apr 19 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Monday night.
* At 10:00 AM Friday the stage was 21.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.3 feet by after midnight
tonight, then fall below flood stage early Monday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/20 04/21 04/22 04/23 04/24
Kaskaskia River
Vandalia 18.0 20.95 22.3 20.1 17.4 15.4 14.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-201515-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
1016 AM CDT Fri Apr 19 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 10:00 AM Friday the stage was 425.8 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 425.9 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/20 04/21 04/22 04/23 04/24
Kaskaskia River
Carlyle TW 423.5 425.75 425.9 425.9 425.9 425.9 425.9
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$014
WGUS83 KLSX 200132
FLSLSX
Flood Statement
National Weather Service St Louis MO
832 PM CDT Fri Apr 19 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River...at Vandalia
at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-210132-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T0700Z/
/VNDI2.1.ER.190418T2145Z.190420T1200Z.190422T0700Z.NO/
832 PM CDT Fri Apr 19 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Monday night.
* At 8:00 PM Friday the stage was 22.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.4 feet by tomorrow morning,
then fall below flood stage early Monday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/20 04/21 04/22 04/23 04/24
Kaskaskia River
Vandalia 18.0 22.57 23.4 20.7 17.5 15.3 14.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-210132-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
832 PM CDT Fri Apr 19 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 8:00 PM Friday the stage was 425.9 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is cresting near 425.9 feet. Additional rises may
be possible thereafter.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/20 04/21 04/22 04/23 04/24
Kaskaskia River
Carlyle TW 423.5 425.87 425.9 425.9 425.9 425.9 425.9
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$076
WGUS83 KLSX 201605
FLSLSX
Flood Statement
National Weather Service St Louis MO
1105 AM CDT Sat Apr 20 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River...at Vandalia
at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-211604-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T0600Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T0600Z.NO/
1105 AM CDT Sat Apr 20 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Monday night.
* At 10:30 AM Saturday the stage was 23.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/21 04/22 04/23 04/24 04/25
Kaskaskia River
Vandalia 18.0 23.61 20.8 17.3 15.2 14.4 14.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-211604-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
1105 AM CDT Sat Apr 20 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 10:30 AM Saturday the stage was 425.9 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will remain nearly steady through Wednesday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/21 04/22 04/23 04/24 04/25
Kaskaskia River
Carlyle TW 423.5 425.90 425.9 425.9 425.9 425.9 425.4
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$790
WGUS83 KLSX 210132
FLSLSX
Flood Statement
National Weather Service St Louis MO
832 PM CDT Sat Apr 20 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River...at Vandalia
at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-220131-
/O.CON.KLSX.FL.W.0099.000000T0000Z-190423T0600Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T0600Z.NO/
832 PM CDT Sat Apr 20 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Monday night.
* At 8:00 PM Saturday the stage was 23.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early Monday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/21 04/22 04/23 04/24 04/25
Kaskaskia River
Vandalia 18.0 22.95 20.8 17.3 15.2 14.4 14.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-220131-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
832 PM CDT Sat Apr 20 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 8:00 PM Saturday the stage was 425.9 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will remain near 425.9 feet through Wednesday morning.
* Impact: At 424.5 feet...Some cabins just below the dam are
inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/21 04/22 04/23 04/24 04/25
Kaskaskia River
Carlyle TW 423.5 425.92 425.9 425.9 425.9 425.9 425.4
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$532
WGUS83 KLSX 211447
FLSLSX
Flood Statement
National Weather Service St Louis MO
947 AM CDT Sun Apr 21 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River...at Vandalia
at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-221446-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T0712Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T0712Z.NO/
947 AM CDT Sun Apr 21 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Monday night.
* At 9:30 AM Sunday the stage was 21.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling and will fall below
flood stage after midnight tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/22 04/23 04/24 04/25 04/26
Kaskaskia River
Vandalia 18.0 21.38 16.8 14.6 13.9 13.7 13.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-221446-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
947 AM CDT Sun Apr 21 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 9:30 AM Sunday the stage was 426.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is cresting near 426.0 feet and will remain near
this level through Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/22 04/23 04/24 04/25 04/26
Kaskaskia River
Carlyle TW 423.5 425.95 425.9 425.9 425.9 425.9 425.9
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$676
WGUS83 KLSX 220126
FLSLSX
Flood Statement
National Weather Service St Louis MO
826 PM CDT Sun Apr 21 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River...at Vandalia
at Carlyle Tailwater
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-230125-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T1200Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T1200Z.NO/
826 PM CDT Sun Apr 21 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Tuesday morning.
* At 8:00 PM Sunday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage
Monday morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/22 04/23 04/24 04/25 04/26
Kaskaskia River
Vandalia 18.0 20.12 18.0 14.4 13.9 13.7 13.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-230125-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
826 PM CDT Sun Apr 21 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 8:00 PM Sunday the stage was 426.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to fall to near 425.9 feet by Tuesday
morning.
* Impact: At 424.5 feet...Some cabins just below the dam are
inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/22 04/23 04/24 04/25 04/26
Kaskaskia River
Carlyle TW 423.5 425.96 426.0 425.9 425.9 425.9 425.9
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$834
WGUS83 KLSX 221455
FLSLSX
Flood Statement
National Weather Service St Louis MO
955 AM CDT Mon Apr 22 2019
...The flood warning continues for the Kaskaskia River in
Illinois...
at Vandalia
at Carlyle Tail Water
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-231455-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-190423T1644Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T1644Z.NO/
955 AM CDT Mon Apr 22 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Tuesday morning.
* At 9:30 AM Monday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* The river is forecast to fall below flood stage late this morning.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Kaskaskia River
Vandalia 18.0 18.53 14.3 13.8 13.6 13.4 13.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-231455-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
955 AM CDT Mon Apr 22 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 9:30 AM Monday the stage was 426.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will remain nearly steady through this week.
* Impact: At 424.5 feet...Some cabins just below the dam are
inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Kaskaskia River
Carlyle TW 423.5 425.97 425.9 425.9 425.9 425.9 425.9
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$597
WGUS83 KLSX 230032
FLSLSX
Flood Statement
National Weather Service St Louis MO
732 PM CDT Mon Apr 22 2019
...The flood warning is cancelled for the following rivers in
Illinois...
Kaskaskia River at Vandalia
...The flood warning continues for the following rivers in Illinois...
Kaskaskia River at Carlyle TW
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-230102-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-190423T1644Z/
/VNDI2.1.ER.190418T2145Z.190420T1430Z.190422T1850Z.NO/
732 PM CDT Mon Apr 22 2019
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 7:00 PM Monday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 1:50 PM Monday.
* The river will continue falling to 13.7 feet by Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Kaskaskia River
Vandalia 18.0 17.30 15.7 13.7 13.5 13.4 13.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
ILC027-240032-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.190403T0500Z.190406T1345Z.000000T0000Z.UU/
732 PM CDT Mon Apr 22 2019
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 7:00 PM Monday the stage was 426.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to remain at 426.0 feet. Additional rises
may be possible thereafter.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Kaskaskia River
Carlyle TW 423.5 425.98 426.0 426.0 426.0 426.0 426.0
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
3854 8942
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:26 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 18, 6:26 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 626 AM CDT Thu Apr 18 2019 .SHORT TERM... (Through Late Friday Afternoon) Issued at 335 AM CDT Thu Apr 18 2019 Main focus through the period will be precip chance and rainfall amounts. The cold front is currently just southeast of a KJEF to KPPQ line. The front is expected to slowly continue to move SE through the area this morning. Believe the front will be SE of the CWA by Noon today. Cooler temps will slowly filter in behind the front today. That said, temps should rebound slightly across western and northern portions of the CWA where a brief period of insolation is expected today. However, this will be short lived as an extensive CU field should develop and move into the area. The going forecast may actually be too warm today. Elsewhere, the high temp for today will be this morning with temps falling through the day. A large upper trof currently extends through the Plains this morning. This trof will continue to dig into the Southern Plains through this morning with a series of s/w moving NE into the southern MO/IL region today. This should spread waves of rain into this region. The question then becomes, exactly where will these rounds of precip track, potentially resulting in heavy rainfall given the training nature. Given the current location of the cold front and with good support from the latest NAM/RAP and the latest RADAR trends, believe the heaviest rainfall will remain just SE of the CWA. That said, SE portions of the CWA should see upwards of 1.50 inches of rain through this evening. Have held off issuing a Flood Watch for now, but will obviously be continuing to monitor the situation. Have kept ample clouds through Fri and added likely PoPs for eastern portions of the CWA Fri afternoon. Believe there SHRA will develop during the afternoon hours with strong CAA aloft. Given the strong CAA expected on Fri, have trended toward the cooler guidance for the eastern half or so of the CWA. With the western half expected to see sun, have trended closer to a median temperature. Tilly .LONG TERM... (Friday through Next Wednesday) Issued at 436 PM CDT Wed Apr 17 2019 Easter weekend will be mainly dry except for over parts of northeast Missouri and west central Illinois on Sunday afternoon when showers and thunderstorms develop along a cold front. The GEFS mean shows this front lingering over the area into early next week which will keep a chance of showers and thunderstorms over the area. Temperatures will bring warm back up above normal this weekend as 850mb temperatures climb back into the 10-15C range. Then ensemble mean temperatures favor near normal temperatures for the first half of next week. Britt && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 614 AM CDT Thu Apr 18 2019 Showers will come to an end at KUIN over the next hour or so with an isolated shower possibly impacting KCOU as well. Cigs will gradually improve through today, but will lower again tonight at KUIN as low cigs move back west into the area. Believe these cigs will remain just east of KCOU through the end of the TAF period. SPECIFICS FOR KSTL/KSUS/KCPS: A cold front will push south of the area this morning. An area of showers is expected to move back north into the area late this morning into the afternoon. However, there is some uncertainty regarding how far north these showers will make it and may remain south of the terminals. Otherwise, cigs are expected to remain MVFR thru the TAF period, tho may lift to VFR for a period this afternoon. This will depend on how far north the rain moves into the area. Tilly && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 60 46 55 41 / 70 20 10 0 Quincy 57 43 57 38 / 70 10 10 0 Columbia 59 44 59 39 / 30 10 10 0 Jefferson City 60 45 60 40 / 30 10 5 0 Salem 65 44 49 39 / 100 90 70 20 Farmington 64 44 53 39 / 100 70 10 5 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 18, 4:20 AM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 420 AM CDT Thu Apr 18 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 420 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms will continue across portions of east central and southeast Missouri as well as southwest Illinois through this afternoon. Severe weather is not currently expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of thunderstorms Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to relay any wind damage or reports of large hail that may have occurred overnight to the National Weather Service. Tilly
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:07 AM CDT | Special Weather Statement | LSX | Madison | 38 min |
| Apr 18, 1:24 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 30 min |
| Apr 18, 1:37 AM CDT | Special Weather Statement | LSX | Adams, Pike | 38 min |
| Apr 18, 1:47 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 43 min |
| Apr 18, 2:01 AM CDT | Areal Flood Advisory | LSX | Adams | 4 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.